# SDR C7WA200400073

- Difficulty date: January 7, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- Engine: Pwa JT8D1
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 356802255
- Condition: Erratic
- Location: Aft Body Ovrht
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED, RT DUCT PRESSURE INDICATED 80 PSI.  MADE PRECAUTIONARY LANDING.  TIGHTENED ALL CLAMPS IN AIRSTAIR AREA.  REPLACED LT AND RT PURGE LINE COUPLING SEALS.  REMOVED AND REPLACED LOWER AFT BODY OVERHEAT LOOP DETECTOR.  SYSTEM OPS CHECK GOOD IAW MM.  (K)
